RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 3, Pages 323–332 (Mi tmf2285)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of zero-frequency modes in the quantum theory of solitons

S. I. Zlatev, V. A. Matveev, G. A. Chechelashvili


Abstract: The question of the canceling of the contributions of the zero-frequency modes in the problem of the quantum corrections to soliton masses is discussed. Exact canceling of the contributions of the translational mode in each order of the loop expansion is proved.

Full text: PDF file (1131 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:3, 211–217

Bibliographic databases:

Received: 17.02.1981

Citation: S. I. Zlatev, V. A. Matveev, G. A. Chechelashvili, “The problem of zero-frequency modes in the quantum theory of solitons”, TMF, 50:3 (1982), 323–332; Theoret. and Math. Phys., 50:3 (1982), 211–217

Citation in format AMSBIB
\Bibitem{ZlaMatChe82}
\by S.~I.~Zlatev, V.~A.~Matveev, G.~A.~Chechelashvili
\paper The problem of zero-frequency modes in the~quantum theory of solitons
\jour TMF
\yr 1982
\vol 50
\issue 3
\pages 323--332
\mathnet{http://mi.mathnet.ru/tmf2285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662208}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 3
\pages 211--217
\crossref{https://doi.org/10.1007/BF01016447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PK24500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2285
  • http://mi.mathnet.ru/eng/tmf/v50/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Zlatev, V. A. Matveev, “The problem of infrared divergences in soliton quantization”, Theoret. and Math. Phys., 62:1 (1985), 31–42  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:61
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019